Medication To Treat Vitiligo?

Illustration of Medication To Treat Vitiligo?
Illustration: Medication To Treat Vitiligo? media.healthday.com

Dear; Doctor.

1 Answer:

Hi RUDDY,


Thank you for the question.

Vitiligo is a disorder in which skin appears whitish due to death or stop functioning cells that produce melanin (the pigment that regulates skin color). The originator of this certainly is not yet known. However, many experts suspect this condition occurs due to heredity, impaired immunity, exposure to sunlight, stress, as well as certain chemical substances.


Although not dangerous and also not life threatening, vitiligo can greatly reduce the confidence of sufferers, and increase the risk of sufferers to experience sunburn (burns due to sun exposure) and skin cancer. Therefore, in order not to become more widespread, this condition needs to be treated, such as by administering anti-inflammatory drugs, immunomodulators, light therapy, and even more invasive measures such as skin grafting, micropigmentation, and so on.


Medications that you usually use include immunomodulators which are given by doctors to vitiligo sufferers. If this drug is difficult to obtain, you should not arbitrarily switch to another drug. Better, you consult with your doctor or dermatologist who used to treat you to find the best alternative solution so that your complaints are resolved.


Hope this helps ...

: by

Related Question

Can Miscarriage Without Bleeding?

Can Miscarriage Without Bleeding?

(7 months ago)

Hello. I want to ask. There are miscarriages that aren’t bleeding. When you have a miscarriage, is there something serious? Do you have anything to clean in the womb or what ... Read more

Anesthetic Doses During Surgery?

Anesthetic Doses During Surgery?

(8 months ago)

Good evening Doctor. I want to ask about the surgical procedure regarding anesthesia alias anesthesia during surgery. For example, the anesthesia chosen by the patient is a local a... Read more

Lump On The Penis Circle And Discharge?

Lump On The Penis Circle And Discharge?

(7 months ago)

I want to ask, I have a bump in the peniss circle, one is black, one is draining, please please, I’m not confident with it.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *